# SDR SWI2023F00373

- Difficulty date: August 1, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H COCKPIT FLOOR BEAM AT BL12.0 CRACKED IN LOWER RADIUS AT FS 280.0     (C-CHECK RO 9/13/2023)    PERFORMED A SPLICE REPAIR TO REMOVE DAMGED FLOOR BEAM BY REMOVING CRACKED FLOOR ANGLE AT R/H COCKPIT FLOOR BEAM AT BL12.0 FS 280.0 REF CRJ700 SRM 51-42-06-001-001-A01 AND INSTALLING NEW BEAM REF CRJ700 SRM 53-11-43-201-003-A01 REV 38 JUL 25/2020. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
